# SDR FDEA201009143414

- Difficulty date: September 14, 2010
- Submitted: September 21, 2010
- Operation: Air carrier
- Aircraft: N204FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22926
- Aircraft time: 28,633 hours, 19,304 cycles
- Engine: Pwa JT8D17
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Condition: Damaged
- Location: Bs 950b S24l
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UPON FRAME REMOVAL, FOUND DOUBLE DRILLED HOLES IN FRAME SPLICE, STA 950B, STR 24L.  REMOVED PRODUCTION SPLICE/DOUBLER IAW SRM 51-30-2  FORMED NEW DOUBLER IAW SRM 51-20-1 FIG 7  INSTALLED NEW DOUBLER IAW SRM 51-30-2 REV 103.
